ISSN 2394-5125
 

Research Article 


Oscillation Theorems for second order linear Neutral Delay difference Equations

K .Shirmila Premkumari, G. Gomathi Jawahar.

Abstract
The article describes the new oscillation criteria for the difference equation
Δ 𝑎𝑛 Δ 𝑥𝑛 + 𝑟𝑛 𝑥𝑛−𝜏 − 𝑡𝑛 𝑓 𝑥𝑛−𝛾 = 0
Where 0≤ 𝑟𝑛 ≤ 𝑟 < 1, 𝑡𝑛 > 0 and 𝜏 and 𝛾 are positive integer. Examples illustrating the
oscillation tests are presented.

Key words: Oscillation, Second order, neutral difference equation, negative neutral


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by K .Shirmila Premkumari
Articles by G. Gomathi Jawahar
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

K .Shirmila Premkumari, G. Gomathi Jawahar. Oscillation Theorems for second order linear Neutral Delay difference Equations. JCR. 2020; 7(7): 1801-1811. doi:10.31838/jcr.07.07.290


Web Style

K .Shirmila Premkumari, G. Gomathi Jawahar. Oscillation Theorems for second order linear Neutral Delay difference Equations. http://www.jcreview.com/?mno=109875 [Access: May 30, 2021]. doi:10.31838/jcr.07.07.290


AMA (American Medical Association) Style

K .Shirmila Premkumari, G. Gomathi Jawahar. Oscillation Theorems for second order linear Neutral Delay difference Equations. JCR. 2020; 7(7): 1801-1811. doi:10.31838/jcr.07.07.290



Vancouver/ICMJE Style

K .Shirmila Premkumari, G. Gomathi Jawahar. Oscillation Theorems for second order linear Neutral Delay difference Equations. JCR. (2020), [cited May 30, 2021]; 7(7): 1801-1811. doi:10.31838/jcr.07.07.290



Harvard Style

K .Shirmila Premkumari, G. Gomathi Jawahar (2020) Oscillation Theorems for second order linear Neutral Delay difference Equations. JCR, 7 (7), 1801-1811. doi:10.31838/jcr.07.07.290



Turabian Style

K .Shirmila Premkumari, G. Gomathi Jawahar. 2020. Oscillation Theorems for second order linear Neutral Delay difference Equations. Journal of Critical Reviews, 7 (7), 1801-1811. doi:10.31838/jcr.07.07.290



Chicago Style

K .Shirmila Premkumari, G. Gomathi Jawahar. "Oscillation Theorems for second order linear Neutral Delay difference Equations." Journal of Critical Reviews 7 (2020), 1801-1811. doi:10.31838/jcr.07.07.290



MLA (The Modern Language Association) Style

K .Shirmila Premkumari, G. Gomathi Jawahar. "Oscillation Theorems for second order linear Neutral Delay difference Equations." Journal of Critical Reviews 7.7 (2020), 1801-1811. Print. doi:10.31838/jcr.07.07.290



APA (American Psychological Association) Style

K .Shirmila Premkumari, G. Gomathi Jawahar (2020) Oscillation Theorems for second order linear Neutral Delay difference Equations. Journal of Critical Reviews, 7 (7), 1801-1811. doi:10.31838/jcr.07.07.290